# SDR AALA201609029011

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 7,196 hours, 2,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 3L CHECK DOOR PRESSURE.  SERVICED 3L DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
